# SDR DHL2007804519

- Difficulty date: August 7, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 85,412 hours, 30,822 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 56110111
- Condition: Delaminated
- Location: Lt Wing
- Part time: 85,412 hours, 30,822 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E LWR PANEL DELAMINATED (STA XW 0.000 - 90.000).  REMOVED AND REPLACED DELAMINATED LT WING T/E LWR PANEL (STA XW 0.000 - 90.000) IAW SRM 51-3-0, SRM 51-3-1 (TORQUE).
